# SDR DALA2018022201830

- Difficulty date: February 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 35,733 hours, 28,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND OF 0.250" ON R1 FWD SERVICE DOOR, BOTTOM AREA, OUTER SKIN. PERMANENT REPAIR. CRACK ON R1 FWD SERVICE DOOR BOTTOM AREA WAS REPAIRED PER SRM 51-70-01-2R. HFEC INSPECTION WAS ACCOMPLISHED ON R1 FWD SERVICE DOOR BOTTOM AREA, OUTER SKIN AFTER TRIM OUT AND NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001.
